MathSciNet Relay Station
MathSciNet bibliographic data
MR2532559 34G20 (34B10 47N20)
Feng, Meiqiang; Ge, Weigao Existence results for a class of $n$th order $m$-point boundary value problems in Banach spaces. Appl. Math. Lett. 22 (2009), no. 8, 1303–1308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement